# SDR F3LA2011121100691

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 5,557 hours, 2,136 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 83C00001
- Part serial: 08300011070631
- Condition: Tripped
- Location: Zone 500
- Part time: 5,557 hours, 2,136 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

"F/CTL SLATS FAULT" (EMERGENCY DECLARED).  TROUBLESHOT IAW TSM 27-81-00-810-810.  FOUND ROTARY ACTUATOR 6029CM TRIPPED. R & R TYPE B ACTUATOR IAW AMM 27-84-49, PB401.  NO FAULTS NOTED.
